MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Codes High Readings (2459); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, the customer has experienced intermittent erroneous high na patient results on the abl800 flex analyzer.When a sample is rerun on the biochemistry analyzer (architect) the results are within normal limits and more in line with the previous days results from the patient.(e.G.137mmol/l on architect, 154mmol/l radiometer abl827) this has happened on 4 different patients, all after the analyzer passed the internal qc and calibrations.(b)(6).
 
Additional Manufacturer Narrative
The radiometer investigation has shown a leakage into the measurement chamber around reference membrane on the abl800 flex analyzer.Investigation is ongoing.
 
Event or Problem Description
In the initial mdr report two timestamps and the related measurements of na were not correct.The correct results and timestamps are as follows: (b)(6) 2021 11:01, na, 156.(b)(6) 2021 13:06, na, 167.(b)(6) 2021 13:10, na, 165.(b)(6) 2021 13:13, na, 167.(b)(6) 2021 18:48, na, 152.
 
Additional Manufacturer Narrative
The radiometer investigation has shown that the high cna+ results were probably related to the detected leakage of blood into the reference chamber, but the precise failure mode has not been determined.
 
Additional Manufacturer Narrative
The radiometer investigation is finalized and the root cause is concluded to be 'supplied materials outside specification'.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
anders nørregaard
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key12914719
Report Number3002807968-2021-00061
Device Sequence Number5645441
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R2214N001
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer12/23/2021
01/18/2022
03/25/2022
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date01/12/2022
02/09/2022
04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown